# SDR ALGA2012102329052

- Difficulty date: October 20, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N884AL
- Make and model: Skrsky S76C
- Aircraft serial: 760721
- Aircraft time: 2,704 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Position
- Location: Nlg
- Part time: 2,704 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MORNING TEST FLIGHT, LANDING GEAR WAS RETRACTED. NOSE GEAR FAILED TO EXTEND. AFTER SEVERAL ATTEMPTS TO EXTEND THE GEAR THE SYS WAS "BLOWN DOWN".  BLOW DOWN FAILED AND THE NR 2 HYD SYS FAILED.  ABLE TO PULL NOSE GEAR INTO POSITION.  THREE GREEN GEAR LIGHTS, GEAR WAS PINNED AND ACFT LANDED, NORMAL SHUTDOWN PROCEDURES. MX FOUND NOSE WHEEL TO BE 180 DEGREES ROTATED.  STRAIGHTENED WHEEL AND RESERVICED STRUT.  FUNCTION CHECKED GOOD.
